Formule(s) de Pesin
Séminaire de théorie spectrale et géométrie, Volume 8 (1989-1990), pp. 63-72.
@article{TSG_1989-1990__8__63_0,
     author = {Robert, Gilles F.},
     title = {Formule(s) de {Pesin}},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {63--72},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {8},
     year = {1989-1990},
     mrnumber = {1717284},
     zbl = {0767.58034},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_1989-1990__8__63_0/}
}
TY  - JOUR
AU  - Robert, Gilles F.
TI  - Formule(s) de Pesin
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1989-1990
SP  - 63
EP  - 72
VL  - 8
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_1989-1990__8__63_0/
LA  - fr
ID  - TSG_1989-1990__8__63_0
ER  - 
%0 Journal Article
%A Robert, Gilles F.
%T Formule(s) de Pesin
%J Séminaire de théorie spectrale et géométrie
%D 1989-1990
%P 63-72
%V 8
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/item/TSG_1989-1990__8__63_0/
%G fr
%F TSG_1989-1990__8__63_0
Robert, Gilles F. Formule(s) de Pesin. Séminaire de théorie spectrale et géométrie, Volume 8 (1989-1990), pp. 63-72. http://www.numdam.org/item/TSG_1989-1990__8__63_0/

[Ml] Mañe R. - A proof of Pesin's formula, Ergodic Theory Dynamical Systems, 1 ( 1980), 95-102. | MR | Zbl

[M2] Mañe R. - Ergodic Theory & Differentiable Dynamics, Springer-Verlag, 1987. | MR | Zbl

[O] Oseledec'S V.I. - A multiplicative ergodic theorem, Trans. Moscow Math. Soc., 19 ( 1968), 197-231. | MR | Zbl

[P1] Pesin Ya.B. - Characteristic exponents & Smooth ergodic theory, Russian Math. Surveys, 32-4 ( 1977), 55-114. | MR | Zbl

[P2] Pesin Ya.B. - Equations for the entropy of a geodesic flow on a compact Riemannian manifold without focal points, Math. Notes, 24 ( 1978), 796-805. | MR | Zbl

[R1] Rokhlin V.A. - Lectures on the entropy theory of measure-preserving transformations, Russian Math. Surveys, 22-5 ( 1967), 1-52. | Zbl

[R2] Ruelle D. - An inequality for the entropy of differentiable maps, Bol. Soc. Brasil. Mat., 9-1 ( 1978), 83-87. | MR | Zbl